(1994-2003 )

(1994-2003 ) - 9

(1994-2003 ) - 2

- 11

(1994-2003 )

1. S. Saneblidze, On the homotopy classification of sections in the free loop fibration. J. Pure Appl. Algebra 91 (1994), No. 1-3, 317-327.

[1, 18]

2. B. Goldfarb, Novikov conjectures for arithmetic groups with large actions at infinity. K-Theory 11 (1997), No. 4, 319-372.

[15, 16]

3. S. Mardesic and A. V. Prasolov, On strong homology of compact spaces. Topology Appl. 82 (1998), No. 1-3, 327-354.

[16]

4. J. Huebschmann, Berikashvilis functor D and the deformation equation. Proc. A. Razmadze Math. Inst. 119 (1999), 59-72.

[1, 19]

5. V. A. Smirnov, A(infinity)-structures and the D functor. Izv. Math. 64 (2000), No. 5, 1017-1031.

[1]

6. S. V. Lapin, Differential perturbations and D-infinity-differential modules. Sb. Math. 192 (2001), No. 11-12, 1639-1659.

[1]

7. S. A. Yakshin, Commutative A(infinity)-algebras and the functor D. Sb. Math. 193 (2002), No. 9-10, 1557-1571.

[1]

8. S. Lapin, D-differentials and A-structures in spectral sequences. Contemp. Math. Appl. 1 (2003), 56-91.

[1]